Caffeine 30mg + Chlorpheniramine Maleate 2mg + Paracetamol 325mg + Phenylephrine 10mg
| Manufacturer | Micro Labs Ltd |
|---|---|
| Pack Size | strip of 10 tablet |
| Product Name | New Dolo-Cold Tablet |
The reviews feature is currently under maintenance and will be live soon.